ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 1989

1  2


H. Hauser; G. Muller
The trivial locus of an analytic map germ
Vol. 39 no. 4 (1989), p. 831-844 Détail
Ivan Penkov; Vera Serganova
Cohomology of $G\slash P$ for classical complex Lie supergroups $G$ and characters of some atypical $G$-modules
Vol. 39 no. 4 (1989), p. 845-873 Détail
Denis Feyel; A. de La Pradelle
Espaces de Sobolev gaussiens
Vol. 39 no. 4 (1989), p. 875-908 Détail
Emmanuel Paul
Classification topologique des germes de formes logarithmiques génériques
Vol. 39 no. 4 (1989), p. 909-927 Détail
Lluis Alsedà; J. Llibre; M. Misiurewicz; C. Tresser
Periods and entropy for Lorenz-like maps
Vol. 39 no. 4 (1989), p. 929-952 Détail
Denis Serre
Systèmes d'EDO invariants sous l'action de systèmes hyperboliques d'EDP
Vol. 39 no. 4 (1989), p. 953-968 Détail
Françoise Lust-Piquard
Means on $CV_p(G)$-subspaces of $CV_p(G)$ with RNP and Schur property
Vol. 39 no. 4 (1989), p. 969-1006 Détail
Nassif Ghoussoub; Bernard Maurey
Plurisubharmonic martingales and barriers in complex quasi-Banach spaces
Vol. 39 no. 4 (1989), p. 1007-1060 Détail
Michel M. Rajoelina
Éléments de Cohen et fonctions extérieures de l'algèbre du disque. II
Vol. 39 no. 4 (1989), p. 1061-1072 Détail
Daniel Alpay
Dilatations des commutants d'opérateurs pour des espaces de Krein de fonctions analytiques
Vol. 39 no. 4 (1989), p. 1073-1094 Détail
Michael Drmota
Irregularities of continuous distributions
Vol. 39 no. 3 (1989), p. 501-527 Détail
Stephen M. J. Wilson
Galois module structure of the rings of integers in wildly ramified extensions
Vol. 39 no. 3 (1989), p. 529-551 Détail
Joël Briançon; Michel Granger; Philippe Maisonobe; M. Miniconi
Algorithme de calcul du polynôme de Bernstein : Cas non dégénéré
Vol. 39 no. 3 (1989), p. 553-610 Détail
F. Broglia; A. Tognoli
Approximation of $C^\infty$-functions without changing their zero-set
Vol. 39 no. 3 (1989), p. 611-632 Détail
Juan Elias
A note on the one-dimensional systems of formal equations
Vol. 39 no. 3 (1989), p. 633-640 Détail
Rachida Aboughazi
Homologie restreinte des $p$-algèbres de Lie en degré deux
Vol. 39 no. 3 (1989), p. 641-649 Détail
Frédéric Paulin
Points fixes des automorphismes de groupe hyperbolique
Vol. 39 no. 3 (1989), p. 651-662 Détail
Joachim Hilgert
A note on Howe's oscillator semigroup
Vol. 39 no. 3 (1989), p. 663-688 Détail
Michel Broise; Yves Déniel; Yves Derriennic
Réarrangement, inégalités maximales et théorèmes ergodiques fractionnaires
Vol. 39 no. 3 (1989), p. 689-714 Détail
E. S. Katsoprinakis; V. N. Nestoridis
Partial sums of Taylor series on a circle
Vol. 39 no. 3 (1989), p. 715-736 Détail
Jean-Pierre Bézivin
Quotients de fonctions entières et quotients de Hadamard de séries formelles
Vol. 39 no. 3 (1989), p. 737-752 Détail
Krzysztof Kurdyka; Gilles Raby
Densité des ensembles sous-analytiques
Vol. 39 no. 3 (1989), p. 753-771 Détail
Alain Dufresnoy
Sur l'équation de Monge-Ampère complexe dans la boule de ${\Bbb C}^n$
Vol. 39 no. 3 (1989), p. 773-775 Détail
Shigeyuki Morita
Families of jacobian manifolds and characteristic classes of surface bundles. I
Vol. 39 no. 3 (1989), p. 777-810 Détail
Jean-Pierre Rosay
New examples of non-locally embeddable $CR$ structures (with no non-constant $CR$ distributions)
Vol. 39 no. 3 (1989), p. 811-823 Détail
David J. A. Trotman
Une version microlocale de la condition $(w)$ de Verdier
Vol. 39 no. 3 (1989), p. 825-829 Détail
K. Hulek; Joseph Le Potier
Sur l'espace de modules des faisceaux semi stables de rang 2, de classes de Chern (0,3) sur ${\Bbb P}_2$
Vol. 39 no. 2 (1989), p. 251-292 Détail
Juha Heinonen; Terro Kilpeläinen; Olli Martio
Fine topology and quasilinear elliptic equations
Vol. 39 no. 2 (1989), p. 293-318 Détail
Jean-Marc Delort
Problème mixte hyperbolique avec saut sur la condition aux limites
Vol. 39 no. 2 (1989), p. 319-360 Détail
Gilles Godefroy; D. Li
Banach spaces which are $M$-ideals in their bidual have property $(u)$
Vol. 39 no. 2 (1989), p. 361-371 Détail

1  2

haut